MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE S; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE S; HIP CERAMIC BALL HEAD
Model Number 01.29.212
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 august 2020: lot 1906477: (b)(4) items manufactured and released on 30-oct-2019.Expiration date: 2024-10-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: batch review performed on 06 august 2020: liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k122641) lot 1906072: (b)(4) items manufactured and released on 09-aug-2019.Expiration date: 2024-07-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During post-op recovery, the patient's liner dislocated from the head.The day after primary surgery the surgeon revised the head and the surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 40 SIZE S
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10452932
Report Number3005180920-2020-00542
Device Sequence Number19714025
Product Code LZO
UDI-Device Identifier07630030809231
UDI-Public07630030809231
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2024
Device Model Number01.29.212
Device Catalogue Number01.29.212
Device Lot Number1906477
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;